# SDR CALA0600262

- Difficulty date: July 20, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 23,287 hours, 3,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5134146
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT BS 303-325, LBL 32.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-02 AND 51-40-02.
